# SDR UALA2010122704733

- Difficulty date: December 25, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 44,749 hours, 12,224 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Loose
- Location: Seat 5hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP TORN OFF 5HJ. 1 STRIP TORN, 1 IN PLACE.  INSTALLED EMERGENCY LIGHT STRIP AT 5 HJ. CKS OK.
